# SDR UALA2012052102856

- Difficulty date: May 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 71,173 hours, 26,686 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59191
- Condition: Inoperative
- Location: Rows 8-12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 8 TO ROW 12.  REPLACED CUT EMERGENCY LIGHT.
